SOME FIXED POINT RESULTS IN THE GENERALIZED CONVEX METRIC SPACES


Doğan K., Gürsoy F., Karakaya V.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.1, pp.11-23, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.11-23

Abstract

In this study, we introduce a new three step iteration process and show that the iteration process converges to the unique fixed point by two theorems under different conditions of contractive mappings on the generalized G- convex metric spaces. Also, we investigate data dependence result for this iterative process in the generalized G- convex metric spaces.